# SDR 08FDEA01916

- Difficulty date: May 20, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 30,057 hours, 9,003 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A532B385600500
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A BROKEN FLOOR PANEL FOR THE MAIN CARGO DECK FROM FRAME 54.2 TO FRAME 55/58, RBL-17 TO RBL-37.  MATERIAL ID IS A402H35039-003, PO 604814.1 IAW FEDEX DWG SRZ 25-005, REV F.  FABRICATED A NEW FLOOR PANEL FOR THE MAIN CARGO DECK FROM FRAME 54.2 TO FRAME 55/58 USING THE OLD FLOOR PANEL AS A TEMPLATE IAW FEDEX DWG SRZ 25-005, REV F.  MARKED PANEL NR 252 GF IAW FEDEX DWG SRZ 25-005,  REV F AND GMM 7-0-1000.  PANEL PART ID IS FXR532B385600500.
